# SDR 070181

- Difficulty date: December 28, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 360231033
- Part serial: A566C
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

FLIGHT 705 AT GSP (GREENVILLE,SC), FLIGHT CREW REPORTED DURING TAXI TO THE GATE UPON APU START THE SMELL OF FUEL AND SMOKE FILLED THE CABIN.  ON CALL MTX INSPECTED THE AIRCRAFT AND APU AND DETERMINE THAT THE FUEL CONTROL WAS LEAKING FUEL INTO THE AIR DUCT.  APU WAS DEFERRED AND REPAIR WAS ACCOMPLISHED BY ALLEGIANT AIR MAINTENANCE DEPARTMENT PERSONNEL BY REPLACING THE APU FUEL CONTROL.  OPERATIONAL CHECK OF THE APU WAS NORMAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
